# SDR RAIA201807110002

- Difficulty date: July 11, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N16112
- Make and model: Emb EMB-145XR
- Aircraft serial: 145660
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT, FOUND MAIN CABIN DOOR DIFFICULT TO OPERATE.  LUBRICATED MAIN CABIN DOOR SEALS. OPS CHECK GOOD.
